# SDR 2015FA0000196

- Difficulty date: April 20, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N882FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496248
- Engine: Lyc O360A1H6
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 4373
- Part serial: 13060958
- Condition: Seized
- Location: Magneto
- Part time: 1,165 hours
- Component: Magneto
- Component part number: K3822
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 5B3-08 AND SB-2-80C, FOUND THE DISTRIBUTOR BLOCK AND GEAR ASSY FAULTY.  THE BEARING IN THE DISTRIBUTOR BLOCK WAS SEIZED TO THE GEAR.  ALLOWING THE DISTRIBUTOR BLOCK BEARING TO ROTATE IN THE HOUSING.  PN 4373, SN 13060958.
